# SDR SWAA2022020908589

- Difficulty date: February 8, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 43,525 hours, 25,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL FWD WALL HAS VAPOR BARRIER CRACK / 9.25' CRACK LOCATED ON BAY 9R BETWEEN RBL 45.64 AND RBL 54.21. APPLIED INTERIM PATCH REPAIR PER SRM 57-10-10-2R-2 PARA. 6
